# SDR M3XA2014102007

- Difficulty date: October 17, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N505MT
- Make and model: Bell 407
- Aircraft serial: 53307
- Aircraft time: 6,097 hours, 19,294 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 407040006107FM1
- Part serial: A540
- Condition: Contaminated
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS CONDUCTING A PATIENT TRANSFER WHEN THE PILOT ENCOUNTERED A TRANSMISSION CHIP LIGHT.  PILOT IMMEDIATELY PERFORMED A PRECAUTIONARY LANDING SAFELY.  MAINTENANCE WAS NOTIFIED & EN ROUTE WITH SUPPLIES & EQUIPMENT.  MECHANIC FOUND MINOR MICROSCOPIC PARTICLES & PERFORMED A SERVICEABILITY CHECK IAW GUIDELINES OUTLINED IN CHAPTER 63 OF THE MM.  PERFORMED PENALTY RUN & REINSPECTED DETECTORS WITH NO DEBRIS FOUND.  ACFT RETURNED TO SERVICE.
